Jump to content

Search the Community

Showing results for tags 'energy'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 3 results

  1. Hi all, So glad to have found this forum, reading your threads has already been so helpful for my understanding of withdrawals. My mother is 58years old and was taking amitriptyline 75mg for around 3 years for fibromyalgia and depression. Though they were working fine for her and with no major side effects, she had a sudden change of heart and no longer wanted to be dependant on the drug, so in May 2020, she quit cold turkey, with no immediate symtoms of withdrawal. I may point out that during this time she smoked cannabis, she ate and slept well and was generally healthy, albeit moody at times. June 2020 she began to have a rapid decline in mental health, became quite severely anxious, intolerable of any noise and struggled to get out of bed, so the doctor put her back on the 75mg and she quit smoking cannabis. After reinstating 75mg of the drug, her anxiety heightened, she was in a constant state of worry and was having reoccurring thoughts, mostly surrounding her health. Without much help from the doctor, we independently decided she needed to stop taking the drug and after speaking with her doctor she began tapering 10%, but only leaving a few days between doses. At this time, we had not recognised that her symptoms were in fact perhaps a delayed withdrawal reaction from stopping cold turkey in May and it seemed quite evident the drugs were only causing more anxiety, so without much meidcal support or understanding, i thought i was doing the right thing in getting her off them ASAP. She finished tapering at the end of September and it has now been 2 weeks since her last dose - she is suffering every minute of the day, she has not slept a wink in 3 weeks, her appitite has declined and in the past few days she has not eaten anything at all, she has not been able to pass stools for 3 weeks, has no energy, the sweats and shivers are continuous she has to wear multiple layers and is still cold to the bones. I discovered this forum, thank the heavens and decided to reinstate her to 5mg, which she has taken her first dose of last night - no changes so far. Should we continue with 5mg for a few days and see if anything changes? Or consider 10mg, simce her original dose was much higher? Has anybody experienced such extreme withdrawals? I am Beyond concerned, its truly terrifying and horris to watch her go through this. I just want to take her pain away but am fonally accepting that this may be a long road to recovery. Thank you for reading, i hope you can share some experiences and offer some much meeded reassurance. 💚
  2. Hi all. Below is a chart of mood vs energy vs intellect waves I found helpful in understanding what was going on during a previous taper. Many may have seen it before since it is originally intended to explain the various types of depression. I found it helpful in understanding what was going on with my weird moods and cognition that I had never experienced prior to taper, either on or off rx, and were very confusing to me. The way I see it, as we taper these waves can be in various states (even other than those show) from day to day or even hour to hour until they find their, your particular body's own, individual natural state of homeostasis. From months to years. Maybe that state isn't ideal, but we can work on modifying it by safer, more natural means. I hope some of you find this helpful. Would love to hear your thoughts.
  3. Hi everyone, My story. I started at 300mgs of Zoloft about 2 years ago. I also take 5mgs of Remeron to sleep. I have gained 40 lbs since starting these medications. Yes, you read that right. A few months ago I decided to start tapering down under the supervision of my psychiatrist. We did this SLOWLY. About 25 mgs at a time. I would taper and then stay at that dosage for a month- sometimes a month 1/2. I have tried going cold turkey before and it was horrific. I usually had to be under supervision because i would try to commit suicide. DON'T go cold turkey. ever. My withdrawal symptoms then were pronounced: dizzy, electrical zaps in my face, suicidal thoughts. I am now at JUST 25mgs! I feel good. I realize now that my energy had been really low at that high of a dosage. So, yeah, I feel energetic. My appetite seems to be changing. I don't want to eat everything in sight all the time (just some of the time unfortunately, over the past few day my skin has been SUPER itchy, all over. At first I thought it was from my weight gain. Maybe my skin was just stretching? So I have been putting lotion on...to no avail. It's just occurred to be that this may be a withdrawal symptom. Also I want to hear about other experiences with weight gain from zoloft (the remeron definitely plays a part in this since it's known to affect your appetite) did you lose the weight once you went off?
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy